# SDR SWIA202156580

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 42,880 hours, 36,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS CORROSION AROUND LOWER STOP FITTINGS.   (C-CHECK) RO 3/2/2021   REMOVED AND RE-INSTALLED 2EA LOWER STOP FITTINGS AT SERVICE DOOR SILL. REPLACED SERVICE DOOR LOWER SILL REF CRJ200 SRM 51-42-06 AND DWG 601R38303 REV AN. COMPLIED WITH TASK CARD 51-900-1003-SKY.
